Abstract and Applied Analysis
Volume 7 (2002), Issue 1, Pages 1-27
Existence problems for homoclinic solutions
Department of Mathematics, University of Craiova, 13 AI Cuza street, Craiova 1100, Romania
Received 9 November 2001
Copyright © 2002 Cezar Avramescu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The problem , where , is considered. Some existence results for this
problem are established using the fixed point method and
topological degree theory.